| Model Number |
CC60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, she had very bright starbursts at night, so bad that she did not feel safe to drive.Additional information has been requested, yet no new information received.